# SDR 9506089753

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND (2) .5 INCH CRACKS RADIATING FROM LONGERON 17R TO FS 389 FRAME ATTACH FASTENERS.  REPAIRED LONGERON PER SRM 53-02 FIG 4 AND EA 97-097460.
